American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] T. S. S. R. K. Rao. Into isometries that preserve finite dimensional structure of the range. Contemporary Mathematics 687 (2017) 219-224.
Book volume table of contents   
View Article: PDF

[2] Nadia J. Gal. The isometric equivalence problem. Contemporary Mathematics 687 (2017) 135-143.
Book volume table of contents   
View Article: PDF

[3] Paul F. X. Müller and Johanna Penteker. Absolutely summing operators and atomic decomposition in bi-parameter Hardy spaces. Proc. Amer. Math. Soc. 145 (2017) 1221-1230.
Abstract, references, and article information   
View Article: PDF

[4] Joseph A. Ball and Vladimir Bolotnikov. On the Expansive Property of Inner Functions in Weighted Hardy Spaces. Contemporary Mathematics 667 (2016) 47-61.
Book volume table of contents
View Article: PDF

[5] Xingfei Xiang and Zhibing Zhang. Hardy-type inequalities for vector fields with vanishing tangential components. Proc. Amer. Math. Soc. 143 (2015) 5369-5379.
Abstract, references, and article information   
View Article: PDF

[6] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[7] Lei Li and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. Proc. Amer. Math. Soc. 142 (2014) 1381-1389.
Abstract, references, and article information   
View Article: PDF

[8] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[9] Denny H. Leung and Ya-shu Wang. Compact and weakly compact disjointness preserving operators on spaces of differentiable functions. Trans. Amer. Math. Soc. 365 (2013) 1251-1276.
Abstract, references, and article information   
View Article: PDF

[10] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Simon N. Chandler-Wilde and Marko Lindner. Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the AMS 210 (2011) MR 2790742.
Book volume table of contents   

[12] A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos. Correction to ``The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions''. Proc. Amer. Math. Soc. 138 (2010) 1535-1535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos. The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 3769-3777. MR 2529886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Linear isometries between spaces of vector-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 1381-1388. MR 2465663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong. A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 3869-3874. MR 2425726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Z. Ercan and S. Önal. Banach-Stone theorem for Banach lattice valued continuous functions. Proc. Amer. Math. Soc. 135 (2007) 2827-2829. MR 2317958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marian Nowak. Order-weakly compact operators from vector-valued function spaces to Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 2803-2809. MR 2317955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zeljko Strkalj and Lutz Weis. On operator-valued Fourier multiplier theorems. Trans. Amer. Math. Soc. 359 (2007) 3529-3547. MR 2302504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hasan Al-Halees and Richard J. Fleming. Extreme contractions on continuous vector-valued function spaces. Proc. Amer. Math. Soc. 134 (2006) 2661-2666. MR 2213745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. V. Peller and S. R. Treil. Approximation by analytic operator functions. Factorizations and very badly approximable functions. St. Petersburg Math. J. 17 (2006) 493-510. MR 2167849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wen-Fong Ke, Bing-Ren Li and Ngai-Ching Wong. Zero product preserving maps of operator-valued functions. Proc. Amer. Math. Soc. 132 (2004) 1979-1985. MR 2053969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Qingying Bu. Weakly sequential completeness of the projective tensor product {$L^{\lowercase{p}}[0,1]\hat{\otimes}X, 1 < \lowercase{p} < \infty$}. Proc. Amer. Math. Soc. 132 (2004) 381-384. MR 2022359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marian Nowak. Conditional weak compactness in vector-valued function spaces. Proc. Amer. Math. Soc. 129 (2001) 2947-2953. MR 1840098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] José Bonet and Pawel Domanski. Parameter dependence of solutions of partial differential equations in spaces of real analytic functions. Proc. Amer. Math. Soc. 129 (2001) 495-503. MR 1800237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Santiago Díaz. A local approach to functionals on $L^\infty(\mu,X)$. Proc. Amer. Math. Soc. 128 (2000) 101-109. MR 1657715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. S. S. R. K. Rao. There are no denting points in the unit ball of $WC(K,X)$. Proc. Amer. Math. Soc. 127 (1999) 2969-2973. MR 1610781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pawe\l Kolwicz and Ryszard Pluciennik. $P$-convexity of Orlicz-Bochner spaces. Proc. Amer. Math. Soc. 126 (1998) 2315-2322. MR 1443391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zhibao Hu and Mark A. Smith. On the extremal structure of the unit balls of Banach spaces of weakly continuous functions and their duals. Trans. Amer. Math. Soc. 349 (1997) 1901-1918. MR 1407701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. K. Singh and Bhopinder Singh. Lamperti-type operators on a weighted space of continuous functions. Proc. Amer. Math. Soc. 125 (1997) 1161-1165. MR 1363437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia